MathSciNet Relay Station
MathSciNet bibliographic data
MR1931256 (2003g:54068) 54E15 (46E99 54C35 54E50 68W40)
Romaguera, Salvador; Schellekens, Michel Duality and quasi-normability for complexity spaces. Appl. Gen. Topol. 3 (2002), no. 1, 91–112.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement